Duke Mathematical Journal

Retracts from neighborhood retracts

W. L. Strother and L. E. Ward, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 25, Number 1 (1958), 11-14.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077467773

Digital Object Identifier
doi:10.1215/S0012-7094-58-02502-X

Mathematical Reviews number (MathSciNet)
MR0090802

Zentralblatt MATH identifier
0079.16502

Subjects
Primary: 54.0X

Citation

Strother, W. L.; Ward, Jr., L. E. Retracts from neighborhood retracts. Duke Math. J. 25 (1958), no. 1, 11--14. doi:10.1215/S0012-7094-58-02502-X. https://projecteuclid.org/euclid.dmj/1077467773


Export citation